Psycho-Babble Medication Thread 775497

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

LYRICA: elation? no, sedation!

Posted by neo on August 11, 2007, at 14:04:16

Hi,
I've read that one of the most common side effects of Lyrica is elation or increase energy.
I'm on it since last week at 75 mg twice a day, but the only effect i report is sedation. It is not so bad but it is not what i need.
Perhaps it has something to do with the dosage?
75 mg is too low?
Thank you very much for your comments!
neo

 

Re: LYRICA: elation? no, sedation!

Posted by King of Nothing on August 11, 2007, at 15:12:43

In reply to LYRICA: elation? no, sedation!, posted by neo on August 11, 2007, at 14:04:16

> Hi,
> I've read that one of the most common side effects of Lyrica is elation or increase energy.
> I'm on it since last week at 75 mg twice a day, but the only effect i report is sedation. It is not so bad but it is not what i need.
> Perhaps it has something to do with the dosage?
> 75 mg is too low?
> Thank you very much for your comments!
> neo

150 mgs. is too low, need about 5-600 mgs. a day. Also give it a couple of weeks.

 

Re: LYRICA: elation? no, sedation!

Posted by rina on August 11, 2007, at 19:37:19

In reply to Re: LYRICA: elation? no, sedation!, posted by King of Nothing on August 11, 2007, at 15:12:43

I second that response. Lyrica is best at the high doses of either 5-600 anything less is sedating.

 

Re: LYRICA: elation? no, sedation! rina

Posted by Phillipa on August 11, 2007, at 23:27:10

In reply to Re: LYRICA: elation? no, sedation!, posted by rina on August 11, 2007, at 19:37:19

Don't they say at low doses lyrica can be like a benzo sedating? Love Phillipa

 

Thank you all for your help!

Posted by neo on August 13, 2007, at 6:37:31

In reply to Re: LYRICA: elation? no, sedation! rina, posted by Phillipa on August 11, 2007, at 23:27:10

Thank you all for your help!
I will rise slowly the dosage up to 500 mg/day.
I will let you know how it is going!
Bye.
neo

 

Re: LYRICA: elation? no, sedation!

Posted by rina on August 15, 2007, at 14:05:56

In reply to Re: LYRICA: elation? no, sedation! rina, posted by Phillipa on August 11, 2007, at 23:27:10

Yes but the high does works the best and isn't sedating in the least. The range is btwn 5-600 to be most effective.

 

Re: LYRICA: elation? no, sedation! rina

Posted by Phillipa on August 15, 2007, at 21:24:31

In reply to Re: LYRICA: elation? no, sedation!, posted by rina on August 15, 2007, at 14:05:56

Interesting a med that can be both sedating and activating. Love Phillipa


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.